| Model Number |
C315HIS02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the catheter was damaged during the implant procedure.It was additionally noted that the catheter was suspected to have fractured.No patient complications have been reported as a result of this event.